UM

Browse/Search Results:  1-2 of 2 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
On perturbation bounds of the linear complementarity problem Journal article
LINEAR & MULTILINEAR ALGEBRA, 2018,Volume: 66,Issue: 3,Page: 625-638
Authors:  Zheng, Hua;  Vong, Seakweng;  Li, Wen
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Perturbation Bound  Sign Patterns  Linear Complementarity Problems  
Tensor complementarity problems: the GUS-property and an algorithm Journal article
LINEAR & MULTILINEAR ALGEBRA, 2018,Volume: 66,Issue: 9,Page: 1726-1749
Authors:  Liu, Dongdong;  Li, Wen;  Vong, Seak-Weng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Tensor Complementarity Problems  Global Uniqueness And Solvability  The Modulus Equation  Pk Tensor  Strong (Strictly) Semi-positive Tensor